# SDR AALA202109286174

- Difficulty date: September 24, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 59,488 hours, 24,918 cycles
- System (JASC): 2420 · AC Generation System
- Part: Buss
- Condition: Burned
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, G
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL ISSUE WITH TR2 FAIL, LEFT PUMP FAIL, PACK FAIL, AND BATTERY DISCHARGE LIGHT; FLIGHT DECLARED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. REPLACED P92 RIGID BUS IAW B737NG AMM TASK 24-21-22-000/400-801, OPS CHECK GOOD.
